Fexofenadine (180mg) pk30

Not available to all customers (certain licenses / accreditation required).

Calculate shipping



Fast, non drowsy relief of the symptoms of hayfever allergies and itchy skin rash or hives. With just one tablet a day you can get on with your day without worrying about your allergies.

Contains 180mg Fexofenadine per tablet.

Generic Telfast


*** Restricted Pharmacy Medicine ***

Not available to all customers (certain licenses / accreditation required).


 SKU:  05T180

05T180
/
 ,
Weight 0.038 kg
Dimensions 11.5 x 7 x 3 cm
05T180
/
 ,